# SDR AWXA960378

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7848 - DURING ROUTINE SCHEDULED C-16 MAINTENANCE CHECK, FOUND 2 HOLES THROUGH SKIN AT BS 727B, STRINGER 16L (CRACK IN SKIN).  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-30-3.  (M)
